# SDR UHLA2014030900202

- Difficulty date: March 9, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 26,890 hours, 16,694 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL WARNING CAME ON FOR 4-5 MINUTES. AT AND AP DISCONNECTED, THEN CLEARED AND WENT BACK TO NORMAL OPERATION. SPDA 1 FAULT, LRM 16 SHOWS.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R NIC PROC 5 (MAU 3 NIC 1) IAW AMM 31-41-04. MAU 3A FAIL DID NOT RETURN ON EICAS AGAIN.  R & R SPDA A/C POWER MODULE AS REQUESTED IAW AMM 24-51-13.  R & R MAU 3 PS 1 IAW AMM 31-41-02.
